# SDR REXA2012110401146

- Difficulty date: November 4, 2012
- Submitted: November 4, 2012
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 22,139 hours, 19,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FUSELAGE SKIN TO BE DENTED BETWEEN FS 654.5 AND FS 672.20 AND S-14L AND S-15L.  THE DENT MEASURES 13.5 LONG X 0.045 DEEP.  REPAIRED IAW EA CRJ253-01003.
